# SDR 96ZZZX2945

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48219
- Make and model: Hiller UH-12E
- Aircraft serial: 2166
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 514397
- Condition: Cracked
- Location: M/R
- Part time: 2,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB FOUND CRACKED INSIDE HUB AT CONTROL ROTOR TRUNNION STUD HOLE.  CRACK FOUND AT 50-HOUR DYE PENETRANT INSPECTION DURING C/W AD 73-20-3.  SUBMITTER STATED CRACKS IN THIS AREA OCCUR ON OCCASION.
